Couldn't find what you looking for?

TRY OUR SEARCH!

My doctor put me on Fentanyl in late '09 for chronic pain and I remained on it for almost a year while undergoing spinal blocks. After suffering from side effects from the patch for 4 months, I begged to be taken off. Oct. 15th I ripped that patch off and foolishly thought by now I would be okay. My hormones seem like they are out of wack. My underarms sweat like crazy and cannot be controlled by any amount of deoderant, even the clinical strength. My hands and feet get extremely cold, clammy, numb and are very difficult to warm. My skin is sensitive to fabrics, just the thought of putting on jeans most days is painful enough! My face is breaking out and I cannot tolerate the cold weather at all. Now my breasts and armpits hurt. It seems instead of getting better, I'm beggining a whole new phase! Honestly, I would rather re-live the the first week twice than this and my husband thinks that's completely nuts! I would really like to know when this all will end. Not having a light at the end of this miserable tunnel is making me less and less hopeful of ever being normal again. (okay, that may be a little dramatic). I know that this will end someday, I just want to know which one! Thanks in advance for any guidence/ help.

Loading...

Hi there! You haven't mentioned your age. Are you sure the Fentanyl is causing it since you're not taking it anymore? Have you talked to your doctor about these symptoms? Could these be the menopause symptoms? Here are the most common menopause symptoms: hot flashes or cold flashes, night sweats, irregular periods, loss of libido, vaginal dryness, mood swings, fatigue, sleep disorders, dizziness. You probably already know all these. I'm just trying to guess what could it be... You should probably discuss these symptoms with your doctor, he'll know the best what to do. Good luck.
Reply

Loading...

Hi! I'm 33 yrs. old. To answer your question, Neither my dr. or I are sure if this is related to Fentanyl or not. I know that Fentanyl effects your pain receptors and takes at least 2 months to return to normal. I have also heard that it effects your hormones, which need time to adjust without the medication. Doctor doesn't think it's menopause and thought that I would be feeling much better than I am. I see my dr. this week and hopefully I can get some answers. I was just hoping someone might know. I really appreciate you taking the time to help =).
Reply

Loading...